AF Association


Was in hospital three weeks ago for chest infection but my tropolin levels were high and I was told I had had an mi. Angiogram didn't show anything so was put on clopidogrel until after an MRI. Had the MRI four days ago but since starting the clopidogrel I have had violent diarrhoea. So bad that at times I can hardly walk. Went to see a dr but as mine is on holiday this one refused to change anything or to give me anything to help.

It was so bad this morning I have stopped taking the clopidogrel. Has anyone else had a similar problem and is there a solution to this side effect?

3 Replies

Hi do you Have atrial fibrillation? That the forum you've connected to. Health unlocked cover many conditions. Have you looked on British Heart foundation lots of info. Think just stopping your medication without replacement might not be for the best. If you know consultant who prescribed it could you get in touch with his Sec to seek advice. Good luck


My husband takes clopidogrel but does not have a problem with it though of course that doesn't mean you shouldn't. However it is always worth considering coincidence, a hefty course of antibiotics can leave you with diarrhoea.


Only had three doses of antibiotics and that was before I started the clopidogrel. My sister had the same problem as I have and had to stop taking it. I was told that I should take it until I had had my MRI which was last Monday so I was probably due to stop soon anyway. I'm already back on warfarin so I am covered with an anticoagulant .

My GP is back next week so I shall be seeing her


You may also like...